Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 72, NWS Lake Charles, LA

May 1, 2016Saint Landry Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at May 1, 2016, 5:51 AM CDT for Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2016, 5:51 AM CDT (10:51 UTC)
Expired
May 1, 2016, 6:30 AM CDT
In force
39 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Saint Landry Parish, LA, Saint Martin Parish, LA

What was reported inside it

TimeReportWhereRemark
May 1, 6:00 AM CDTHAIL 11 Ene Breaux Bridge, LAPUBLIC REPORTED QUARTER SIZE HAIL IN BREAUX BRIDGE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2130 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

353 
WUUS54 KLCH 011051
SVRLCH
LAC097-099-011130-
/O.NEW.KLCH.SV.W.0072.160501T1051Z-160501T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
551 AM CDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
  SOUTHEASTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...

* UNTIL 630 AM CDT

* AT 550 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HENDERSON...
  OR 8 MILES NORTHEAST OF BREAUX BRIDGE...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BREAUX BRIDGE...HENDERSON...CECILIA...ATCHAFALAYA NATIONAL WILDLIFE
  REFUGE...LAKE PELBA AND BUTTE LA ROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3021 9188 3040 9194 3050 9170 3048 9169
      3047 9167 3044 9164 3039 9162 3036 9165
      3035 9163 3031 9162 3028 9159
TIME...MOT...LOC 1050Z 248DEG 20KT 3034 9178 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:53 AM CDT, 58 minutes earlier.

Area forecast discussion, May 1, 4:53 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
453 AM CDT SUN MAY 1 2016

.DISCUSSION...
ANOTHER BUSY NIGHT. CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS
HAVE DEVELOPED IN THE WARM AIR ADVECTION REGIME. LARGE
HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL
RAINFALL WILL BE THE MAIN CONCERNS...ALTHOUGH A BRIEF SPIN UP CAN
NOT BE RULED OUT FOR THE REMAINDER OF THE NIGHT...WITH NOCTURNAL
LOW LEVEL JET HELPING TO ENHANCE LOW LAYER SHEAR. SO FAR WE HAVE
RECEIVED ONE REPORT OF GOLF BALL SIZE HAIL ABOUT AN HOUR AGO IN
SCOTT LOUISIANA.

CONDITIONS WILL BE FAVORABLE FOR HIGH RAIN CHANCES OVER THE NEXT
48 HOURS...BEFORE GRADUALLY ENDING MONDAY NIGHT AS A COLD FRONT
MOVES THROUGH BRINGING IN DRIER AIR.

UNTIL THEN...ABUNDANT MOISTURE WILL REMAIN IN PLACE. PRECIPITABLE
WATER VALUES WILL VARY BETWEEN 1.5 AND 2 INCHES...WHICH IS 150
PERCENT TO TWICE THE STANDARD DEVIATION FOR THIS TIME OF YEAR.
ALSO...ACTIVITY WILL BE ENHANCED BY DIFLUENT FLOW ALOFT...AS
FORECAST AREA WILL BE BETWEEN NORTHERN JET STREAM MOVING FROM THE
SOUTHERN PLAINS INTO THE MID-MISSISSIPPI VALLEY AND SUB TROPICAL
JET STREAM SEEN FROM EAST PACIFIC ACROSS NORTHERN OLD MEXICO AND
THE NORTHWEST GULF COAST. STORM MOTION IS EXPECTED TO BE
RELATIVELY SLOW AND ANY ORGANIZATION OF STORMS WILL BRING ABOUT A
HIGH AMOUNT OF RAINFALL RATES IN THE SAME AREA FOR A LENGTHY
TIME. THEREFORE...WILL CONTINUE THE FLASH FLOOD WATCH THROUGH
MONDAY. STILL LOOKING AT ADDITIONAL STORM TOTALS OF 2 TO 5 INCHES
WITH LOCALLY HIGHER AMOUNTS.

HIGH INSTABILITY...FAVORABLE LAPSE RATES AND MODEST SHEAR WILL
BRING ABOUT A MARGINAL RISK OF SEVERE STORMS...WITH THE MAIN
CONCERN LARGE HAIL THIS MORNING...THEN MORE OF AN ISOLATED WIND
DAMAGE FROM WET MICROBURSTS FOR THE REMAINDER OF THE DAY INTO
AFTERNOON. ALSO...THESE STORMS WILL BE CAPABLE OF FREQUENT CLOUD
TO GROUND LIGHTNING.

INITIAL WAVE OF SHOWERS AND THUNDERSTORMS THROUGH MID
MORNING...THEN REDEVELOPMENT FOR EARLY THIS AFTERNOON...BEFORE
ATMOSPHERE TURNS OVER AND ACTIVITY WEAKENS LATE THIS AFTERNOON.

ANOTHER BREAK IN ACTIVITY FOR THE EVENING HOURS...BEFORE ACTIVITY
RE-DEVELOPS AGAIN LATE TONIGHT INTO MONDAY MORNING.

COLD FRONT MOVES THROUGH LATE MONDAY...GRADUALLY ENDING SHOWER
ACTIVITY.

BY MIDWEEK...LARGE TROUGH DEVELOPS OVER THE EASTERN U.S. WITH
ANOTHER TROUGH OVER THE WEST COAST. IN BETWEEN...AN UPPER LEVEL
RIDGE WILL FORM. THIS WILL PLACE THE FORECAST AREA UNDER DRY
NORTHWEST FLOW ALOFT. THIS PATTERN WILL PREVAIL THROUGH THE END OF
THE WEEK...ENDING RAIN CHANCES FOR AWHILE. COOLER AND LESS HUMID
AIR SHOULD ALSO MOVE OVER THE FORECAST AREA THROUGH THE END OF THE
WEEK...WITH A GRADUAL RISE IN LOW LEVEL MOISTURE AND HUMIDITY NEXT
WEEKEND.

RUA

&&

.MARINE...
LIGHT TO MODERATE ONSHORE FLOW WILL CONTINUE OVER THE COASTAL
WATERS UNTIL A COLD FRONT MOVES INTO THE COASTAL WATERS MONDAY
NIGHT. DUE TO THE LENGTH AND FETCH OF THE ONSHORE FLOW...ELEVATED
TIDE LEVELS WILL CONTINUE THROUGH THE AFTERNOON...WITH TIDES
RUNNING 1.5 TO 2 FEET MLLW ABOVE THE PREDICTED LEVELS.
THEREFORE...COASTAL FLOOD ADVISORY WILL CONTINUE.

SHOWERS AND THUNDERSTORMS WILL ALSO DEVELOP AHEAD OF THE FRONT
THROUGH MONDAY NIGHT. SOME OF THE STORMS WILL PRODUCE HEAVY
RAINFALL THAT WILL GREATLY REDUCE VISIBILITY...GUSTY WINDS...AND
FREQUENT CLOUD TO WATER LIGHTNING.

OFFSHORE FLOW WILL DEVELOP BEHIND THE FRONT AND CONTINUE THROUGH
MID WEEK. THIS OFFSHORE FLOW WILL ALSO BRING IN DRIER AIR...ENDING
RAIN CHANCES.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  83  70  78  60 /  70  60  70  30
LCH  82  72  80  64 /  70  60  70  40
LFT  83  73  82  65 /  70  60  70  40
BPT  82  72  80  63 /  70  70  70  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR LAZ027>033-041>045-
     052>055-073-074.

     COASTAL FLOOD ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR LAZ041-
     052>054-073-074.

TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ180-201-215-216-
     259>262.

     COASTAL FLOOD ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR TXZ215-
     216.

GM...NONE.
&&

PUBLIC...07
Hazardous weather outlook, May 1, 5:09 AM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 AM CDT SUN MAY 1 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
021130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
509 AM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A MARGINAL RISK OF SEVERE STORMS WITH STRONG GUSTY WINDS...LARGE
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. TORRENTIAL RAINFALL
WILL ALSO BE POSSIBLE...WITH A SLIGHT RISK FOR EXCESSIVE RAINFALL.
A FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE POTENTIAL FOR TORRENTIAL RAINFALL WILL CONTINUE INTO MONDAY
AND A FLASH FLOOD WATCH WILL ALSO CONTINUE INTO MONDAY. DRIER AIR
WILL MOVE IN ON TUESDAY AND PREVAIL FOR THE REMAINDER OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-021130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
509 AM CDT SUN MAY 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

ELEVATED TIDES WILL CONTINUE TO RUN ABOUT 1.5 AND 2 FEET ABOVE
PREDICTED LEVELS WITH THE POSSIBILITY OF MINOR COASTAL FLOODING
THROUGH THIS AFTERNOON. THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP
PRODUCING HEAVY RAINFALL GREATLY REDUCING VISIBILITY...STRONG
GUSTY WINDS...AND FREQUENT CLOUD TO WATER LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY. SOME
STRONG STORMS WILL ALSO BE POSSIBLE WITH HEAVY RAINFALL GREATLY
REDUCING VISIBILITY...STRONG GUSTY WINDS...AND FREQUENT CLOUD TO
WATER LIGHTNING. DRIER AIR WILL END RAIN CHANCES ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Local storm report, May 1, 4:10 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
410 AM CDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             4 NW SCOTT              30.28N 92.14W
05/01/2016  E1.75 INCH       LAFAYETTE          LA   911 CALL CENTER

            REPORT OF GOLF BALL SIZE HAIL ON LACASSINE ROAD IN
            LAFAYETTE PARISH.

&&

ML
Special weather statement, May 1, 4:19 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
419 AM CDT SUN MAY 1 2016

LAZ041-TXZ216-262-010945-
CALCASIEU LA-SOUTHERN NEWTON TX-ORANGE TX-
419 AM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CALCASIEU PARISH IN
SOUTHWESTERN LOUISIANA AND EASTERN ORANGE COUNTIES UNTIL 445 AM
CDT...

AT 418 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ORANGEFIELD...OR NEAR BRIDGE CITY...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORT ARTHUR...ORANGE...BRIDGE
CITY...WEST ORANGE...FOREST HEIGHTS...HARTBURG AND ORANGEFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3030 9377 3013 9360 2999 9385 2999 9386
      2998 9386 2999 9387 3012 9399
TIME...MOT...LOC 0918Z 231DEG 25KT 3011 9386

24
Special weather statement, May 1, 5:01 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
501 AM CDT SUN MAY 1 2016

LAZ031-032-011100-
EVANGELINE LA-ALLEN LA-
501 AM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALLEN AND
SOUTHWESTERN EVANGELINE PARISHES UNTIL 600 AM CDT...

AT 500 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OBERLIN...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINDER...OBERLIN...ALLEN PARISH AIRPORT...BOND...DURALDE AND HARMONY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3055 9248 3049 9269 3049 9277 3046 9278
      3044 9285 3057 9297 3078 9266
TIME...MOT...LOC 1000Z 238DEG 11KT 3055 9280

24
Special weather statement, May 1, 5:14 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
514 AM CDT SUN MAY 1 2016

LAZ030-041-011115-
BEAUREGARD LA-CALCASIEU LA-
514 AM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BEAUREGARD AND
CENTRAL CALCASIEU PARISHES UNTIL 615 AM CDT...

AT 514 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SULPHUR...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...WESTLAKE...MOSS BLUFF...LAKE CHARLES REGIONAL
AIRPORT...GILLIS...BUHLER...CARLYSS AND EDGERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3012 9353 3036 9353 3047 9316 3009 9308
TIME...MOT...LOC 1014Z 270DEG 16KT 3024 9340

24
Local storm report, May 1, 5:36 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
536 AM CDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HAIL             5 NW LAFAYETTE          30.27N 92.09W
05/01/2016  E1.50 INCH       LAFAYETTE          LA   PUBLIC

            PUBLIC POSTED VIDEO OF PING PONG BALL SIZE HAIL IN
            VATICAN.

&&

DJONES
Local storm report, May 1, 5:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 AM CDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             NEDERLAND               29.97N 94.00W
05/01/2016  E0.25 INCH       JEFFERSON          TX   PUBLIC

            PUBLIC REPORTS PEA SIZE HAIL IN NEDERLAND. TIME ESTIMATED
            BY RADAR.

&&

DJONES

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:07 AM CDTSpecial Weather StatementLCHAcadia38 min
May 1, 3:16 AM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry44 min
May 1, 3:34 AM CDTTornado WarningLCHAcadia, Lafayette26 min
May 1, 3:58 AM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry62 min
May 1, 4:09 AM CDTSpecial Weather StatementLCHCalcasieu66 min
May 1, 4:36 AM CDTSevere Thunderstorm WarningLCHCalcasieu39 min
May 1, 4:59 AM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin61 min
May 1, 5:01 AM CDTSpecial Weather StatementLCHAllen59 min
May 1, 5:14 AM CDTSpecial Weather StatementLCHCalcasieu61 min
May 1, 5:19 AM CDTCoastal Flood AdvisoryLCHCameron12 hr
May 1, 5:44 AM CDTAreal Flood AdvisoryLCHCalcasieu3 hr
May 1, 5:56 AM CDTSpecial Weather StatementLCHVernon49 min
May 1, 6:09 AM CDTSpecial Weather StatementLCHCalcasieu51 min
May 1, 6:32 AM CDTSpecial Weather StatementLCHSaint Martin28 min
May 1, 6:57 AM CDTSpecial Weather StatementLCHJefferson Davis48 min
May 1, 7:10 AM CDTAreal Flood AdvisoryLCHAcadia, Jefferson Davis3 hr
May 1, 7:23 AM CDTAreal Flood AdvisoryLCHAcadia, Lafayette, Saint Landry, Saint Martin3 hr
May 1, 7:32 AM CDTFlash Flood WarningLCHAcadia, Calcasieu, Jefferson Davis, Lafayette, Saint Landry, Saint Martin4 hr
May 1, 7:58 AM CDTSpecial Weather StatementLCHLafayette62 min
May 1, 8:02 AM CDTAreal Flood AdvisoryLCHCalcasieu118 min
May 1, 8:11 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin4 days
May 1, 8:11 AM CDTRiver Flood WarningLCHLafayette, Vermilion11 days
May 1, 8:34 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Jefferson Davis3 hr
May 1, 9:41 AM CDTRiver Flood WarningLCHAllen, Jefferson Davis49 hr
May 1, 9:41 AM CDTRiver Flood WarningLCHCalcasieu6 days
May 1, 10:14 AM CDTSpecial Weather StatementLCHCameron, Iberia, St. Mary, Vermilion91 min
May 1, 10:57 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more11 hr
May 1, 11:05 AM CDTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis11 hr
May 1, 3:23 PM CDTSpecial Marine WarningLCH2 hr
May 1, 4:40 PM CDTSpecial Marine WarningLCH35 min
May 1, 4:57 PM CDTSpecial Weather StatementLCHJefferson Davis48 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.